Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has fever. Given Azithromycin and Prednisone. Abdominal pain, chills, headache, decreased appetite

6 year old female has been running a high fever of up to 104.9 since November 22, Dr said she has bronchitis , and is on Azithromycin , Prednisone , and Albuterol. I am alternating Tylenol and Ibuprofen every 3 hours, however fever continues to spike. Child is now complaining of pain in upper left side of abdomen, has chills, headache, and decreased appetite. Unsure if she should be taken to ER, or wait to see Pediatrician in the morning.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Neonatology 's  Response
now 1 week fever,chills ,cough etc - you better take to the doctor soon.

Pneumonia should be ruled out.
xray and blood tests may be needed.
do some tepid sponging to bring down temp!
Give plenty of fluids orally.
Take care.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor